Azopt

USER REVIEWS

Comment from: Dave 55-64 Female 5 to less than 10 years Patient Published: November 16

Have tried many drugs, they all had bad side effects, mouth sores, deja vu, Lumigan made me feel like I had the flu. Been using Azopt for about 10 years straight twice a day. Now have muscles were there were none for 50 years. No roid rage though. Drug lowered pressures from 25 to 17.

Related Reading: lumigan | flu | azopt

Comment from: Zimoy2020 55-64 Female 2 to less than 5 years Patient Published: May 25

Doesn't cause grogginess.

Comment from: vatrekker 65-74 Male 1 to less than 2 years Patient Published: January 27

After taking this for over a year, I did experience side effects like stuffy nose, and drainage. Until I got off this med, I did not realize the side effects as taking 2 other prescribed eye drops

Comment from: MaryAnn 55-64 Female Patient Published: October 27

Every other glaucoma drug caused my eyes to be extremely red and in terrible pain. Then I tried Azopt and it successfully lowers my pressure without any pain or redness whatsoever to my eyes. I have used this drug for four years. Don't give up if you are having a problem with your eye med, just obtain samples from your opthamologist until you find the one that agrees with you.

Related Reading: glaucoma | azopt

Comment from: vatrekker 65-74 Male 1 to less than 2 years Patient Published: October 12

Have been using over a year. Doctor had to add combigan to lower pressure further. I also use dry eye drops. After using it for 6 months has been no side effects

Related Reading: combigan

Comment from: stephapede 25-34 Female 1 to less than 2 years Patient Published: September 22

For me, I have not experienced the negative side effects many other reviewers have stated. Yes, my vision becomes blurry after use, but only for a few minutes. There is also a bad taste in my mouth which goes away. These are much better than Lumigan for me. They have also lowered my pressure.

Related Reading: lumigan

Comment from: rbta6a 65-74 Female 2 to less than 5 years Patient Published: April 11

Drug caused my eyes to burn and become very irritated. I developed blurred vision and had to use preservative free lucbricating eye drops frequently. I had to stop using the drug.

Comment from: 75 or over Male 5 to less than 10 years Caregiver Published: April 05

THESE BOTTLES ARE SO SMALL AND DIFFICULT TO USE THAT MY 88 YEAR OLD WIFE CANNOT JUST GET ONLY ONE DROP OUT BY ITSELF. WE THEREFORE HAVE TO BUY EXTRA DROPS AND THE INSURANCE DOES NOT COVER THESE EXTRA DROPS.

Comment from: oldtarr 75 or over Male 1 to less than 2 years Patient Published: October 31

feels like it is full of sand! Leaves acinder-like residue.

Comment from: The Rickster 55-64 Male less than 1 month Patient Published: August 09

Burning, cloudy vision for five minutes or longer. Plan NOT to drive for at least that period of time. Other side effects I've experienced are occasional dizziness and headaches.

Related Reading: dizziness

Comment from: Roselulu 55-64 Female Patient Published: May 01

I feel this med stings my eye.. I feel like my eyes are blurry since I also use another eye drop in right. I insisted my dr. Test my eyes again because I thought the drops were hurting my eyesight. I go back in July

Comment from: superdutyx1 65-74 Female 6 months to less than 1 year Patient Published: March 12

ok

Comment from: Thomasleeevans 55-64 Male less than 1 month Patient Published: November 22

Blurred vision that lasts 12 hours or more. Headaches.

Comment from: wxyzp 55-64 Female 2 to less than 5 years Patient Published: November 05

Every one who use Azopt: Did you shake before you use? Did you Look DOWNWARD and gently close your eyes for 1 to 2 minutes? I just find it out after I used it for a year. Please try that.

Related Reading: azopt

Comment from: Mundy 45-54 Female 1 to 6 months Patient Published: October 29

I experienced problems with the side effects from my previous drops. My eye DR decided it would be better for me to come off beta blockers and put me on Lumigan once a day and Azopt twice a day. At first I was very pleased because the side effects weren't so bad. Just Nausea, bad taste, dripping at back of throat, sore eyes and headache. But after 3 months I started to develop breathlessness and uncomfortable tight feeling in my chest. I came off all drops when I had the flu about 3 weeks ago as I couldn't breath. Found after a week that my blood pressure returned to normal (it had started to get a bit high) and I felt comfortable with my breathing and I also noticed I felt happier so i must have been a bit depressed too. I started up the medication again 3 days ago. Very tight choking feeling, pain in my left arm, cramps, upset stomach, sleepy as well as the dry feeling in my throat. I also feel aprehensive. So I think it's definately the meds.

Related Reading: lumigan | azopt | headache

Comment from: gaylemom 65-74 Female 2 to less than 5 years Patient Published: July 15

It has caused kidney stones and now it appears I have gout. Since gout is related to the kidney function and comes on often after kidney stones, i assume the medication is causing the gout also.

Related Reading: kidney | gout

Comment from: 65-74 Female 1 to 6 months Patient Published: July 12

My eyes get very red and have been having dizzy spells

Comment from: azopt 75 or over Female less than 1 month Patient Published: July 11

I have only been using this medication for a couple of weeks. My eyes are blurry

Comment from: fordmexico 55-64 Male 2 to less than 5 years Patient Published: May 19

Use Azopt 2x per day in combination with Lumigan in the PM. I have not experienced any side effects. Pressure in both eyes when last tested was 15.

Related Reading: azopt | lumigan

SLIDESHOW

Pink Eye (Conjunctivitis) Symptoms, Causes, Treatments See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors